# SDR ASAA2017021919870

- Difficulty date: February 19, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N548AS
- Make and model: Boeing 737890
- Aircraft serial: 30020
- Aircraft time: 43,467 hours, 14,452 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200037709
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT LOCATOR SIGN AT LEFT AFT OVERWING EXIT IS BROKEN. GROUNDED - YES. REMOVED, REPLACED, AND TESTED OVERWING EXIT LOCATOR SIGN AT LEFT AFT OVERWING EXIT PER AMM 33-51-01-960-802 - OPS NORMAL.
